Asymptotics for a determinant with a confluent hypergeometric kernel

Percy Deift, Igor Krasovsky, Julia Vasilevska

Research output: Contribution to journalArticle

Abstract

We obtain "large gap" asymptotics for a Fredholm determinant with a confluent hypergeometric kernel. We also obtain asymptotics for determinants with two types of Bessel kernels which appeared in random matrix theory.

Original languageEnglish (US)
Pages (from-to)2117-2160
Number of pages44
JournalInternational Mathematics Research Notices
Volume2011
Issue number9
DOIs
StatePublished - 2011

Fingerprint

Determinant
kernel
Fredholm Determinant
Random Matrix Theory
Friedrich Wilhelm Bessel

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Asymptotics for a determinant with a confluent hypergeometric kernel. / Deift, Percy; Krasovsky, Igor; Vasilevska, Julia.

In: International Mathematics Research Notices, Vol. 2011, No. 9, 2011, p. 2117-2160.

Research output: Contribution to journalArticle

Deift, Percy ; Krasovsky, Igor ; Vasilevska, Julia. / Asymptotics for a determinant with a confluent hypergeometric kernel. In: International Mathematics Research Notices. 2011 ; Vol. 2011, No. 9. pp. 2117-2160.
@article{7f4c8f937ad7448eb1e7eb3ae3044eb3,
title = "Asymptotics for a determinant with a confluent hypergeometric kernel",
abstract = "We obtain {"}large gap{"} asymptotics for a Fredholm determinant with a confluent hypergeometric kernel. We also obtain asymptotics for determinants with two types of Bessel kernels which appeared in random matrix theory.",
author = "Percy Deift and Igor Krasovsky and Julia Vasilevska",
year = "2011",
doi = "10.1093/imrn/rnq150",
language = "English (US)",
volume = "2011",
pages = "2117--2160",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "9",

}

TY - JOUR

T1 - Asymptotics for a determinant with a confluent hypergeometric kernel

AU - Deift, Percy

AU - Krasovsky, Igor

AU - Vasilevska, Julia

PY - 2011

Y1 - 2011

N2 - We obtain "large gap" asymptotics for a Fredholm determinant with a confluent hypergeometric kernel. We also obtain asymptotics for determinants with two types of Bessel kernels which appeared in random matrix theory.

AB - We obtain "large gap" asymptotics for a Fredholm determinant with a confluent hypergeometric kernel. We also obtain asymptotics for determinants with two types of Bessel kernels which appeared in random matrix theory.

UR - http://www.scopus.com/inward/record.url?scp=79955610074&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955610074&partnerID=8YFLogxK

U2 - 10.1093/imrn/rnq150

DO - 10.1093/imrn/rnq150

M3 - Article

VL - 2011

SP - 2117

EP - 2160

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 9

ER -